Posts Tagged ‘drug toxicity’

April 1, 2013

Does reduction in mycophenolic acid dose compromise efficacy regardless of tacrolimus exposure level? An analysis of prospective data from the Mycophenolic Renal Transplant (MORE) Registry


Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177

Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177

Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177
.   .   

Post-transplant, mycophenolic acid (MPA) dose is frequently reduced because of side effects or toxicity. However, overall MPA levels are higher in patients on tacrolimus as opposed to cyclosporine. In this prospective study of patients who were also on tacrolimus, MPA dose reduction or discontinuation was associated with a higher risk of subsequent acute rejection. The […]

No Comments Posted in Pancreas Transplantation, Renal Transplantation
August 17, 2012

Frequency, clinical presentation, and outcomes of drug-induced liver injury after liver transplantation.


Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177

Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177

Warning: Invalid argument supplied for foreach() in /nfs/c04/h02/mnt/65750/domains/transplantnow.com/html/wp-content/themes/nephrology/scripts/pubmed.php on line 177
.   .   

There is a lack of objective diagnostics test to confirm drug-induced liver injury. In this single-center study, the authors applied a specific criteria to identify the prevalence, clinical features and outcomes of drug-induced liver injury in a population of liver transplant recipients. The suspicion of drug-induced liver injury should be considered when unexplained allograft dysfunction […]

No Comments Posted in Liver Transplantation